MAUDE Adverse Event Report: STERIS CORPORATION VERIFY; CHEMICAL INDICATOR

STERIS CORPORATION VERIFY; CHEMICAL INDICATOR
Model Number STEAM INTEGRATING
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The verify steam integrating indicator of the reported event is unavailable for evaluation; the user facility has not responded to multiple requests for additional information.Without the return or inspection of the subject device, a root cause cannot be determined.The device history record for the subject lot was reviewed and confirmed the devices was manufactured to specifications; no abnormalities were noted.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via user facility medwatch report (mw5159615) that there was no dye in the indicator to detect if it passed or failed.No report of injury.

Brand Name
VERIFY
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
STERIS CORPORATION
11457 melrose ave
franklin park IL 60131
Manufacturer (Section G)
STERIS CORPORATION
11457 melrose ave
franklin park IL 60131
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key20686151
Report Number3007412809-2024-00001
Device Sequence Number8700625
Product Code JOJ
UDI-Device Identifier10724995002098
UDI-Public(01)10724995002098(17)290501(10)524
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTEAM INTEGRATING
Device Catalogue NumberPCC064
Device Lot Number(10)524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown